A cardinality version of biegel's nonspeedup theorem

Journal of Symbolic Logic 54 (3):761-767 (1989)
If S is a finite set, let |S| be the cardinality of S. We show that if $m \in \omega, A \subseteq \omega, B \subseteq \omega$ , and |{i: 1 ≤ i ≤ 2 m & x i ∈ A}| can be computed by an algorithm which, for all x 1 ,...,x 2 m , makes at most m queries to B, then A is recursive in the halting set K. If m = 1, we show that A is recursive
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274739
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 27,178
Through your library
References found in this work BETA

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

8 ( #488,946 of 2,163,731 )

Recent downloads (6 months)

1 ( #348,100 of 2,163,731 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums